A trace formula for the sturm-liouville type equation with retarded argument
MetadataShow full item record
CitationHıra, F. (2017). A trace formula for the sturm-liouville type equation with retarded argument. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 66(1), 124-132.
In this paper, we deal with a discontinuous Sturm-Liouville problem with retarded argument and eigenparameter-dependent boundary conditions. We obtain the asymptotic formulas for the eigenvalues and the regularized trace formula for the problem.